Gültigkeitsbegriffe für Gleichungen in partiellen Algebren.

Reinhard John

Mathematische Zeitschrift (1978)

  • Volume: 159, page 25-36
  • ISSN: 0025-5874; 1432-1823

How to cite


John, Reinhard. "Gültigkeitsbegriffe für Gleichungen in partiellen Algebren.." Mathematische Zeitschrift 159 (1978): 25-36. <http://eudml.org/doc/172641>.

author = {John, Reinhard},
journal = {Mathematische Zeitschrift},
pages = {25-36},
title = {Gültigkeitsbegriffe für Gleichungen in partiellen Algebren.},
url = {http://eudml.org/doc/172641},
volume = {159},
year = {1978},

AU - John, Reinhard
TI - Gültigkeitsbegriffe für Gleichungen in partiellen Algebren.
JO - Mathematische Zeitschrift
PY - 1978
VL - 159
SP - 25
EP - 36
UR - http://eudml.org/doc/172641
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.